if i put down the transperancy i got this, but its not really readable if something is behind the tooltip and how you see its even hard to read at all
I've been getting this problem as well lately. It hasn't gone completely blank as snj has, but rather the text gets extremely faded as seen in this screenshot. I'm not quite sure what makes it do this...I'll try to watch for it. It's not a major problem, but has been happening more frequently, and a simple /reloadui fixes it.
i deactivated clearfont 2 yesterday and will have a look if it happens again next time i play longer then only checkin my chars inbox
i cant say any more about the problem, dont know exactly what happens that the text isnt readable any more, and in my case its not if i enter an instance especially... sometimes i am only in one zone (for example orgrimmar) and the texts gets transparent like i show on the screenshots above (i know that the tooltips are not really blank (screenshot 2), but i only see the text if i change the transparency for the fubar tooltips a bit (screenshot 3))
but there is nothing special i do before the tooltips get black
i watched it now 5 times in a row this evening
first it happens right after around 30 seconds since i logged in
the other times it happens around 10-30 minutes after UI reload
and there is no errormessage that could help locate the problem...
I have the same problem (german client, patch 2.0.6). It seems to be a "invisble frame" after a random time (i currently search for the "rule") lay over all fubar-addon-tootipmenu. You cannot select something in the "greyed" area, under that there is no problem.
i have been having the same trouble. it seems to be completely random. once i had it happen to me 3 hours after playing and other times just minutes. and always after i have done different things.
i have been going through all my addons to see which it might be causing it. i will have only a few loaded and if it still happens those ones i mark as "not it". i have a few left to go and will post if i find any addon in particular causing the issues.
oh and it makes the tooltips in cartographer go dim too...
and detached tooltips haven't been affected in my experience.